# SDR IPXA2023042793012

- Difficulty date: April 6, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC05532
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H O/B FLAP I/B HINGE BEAM HAS A CRACK ON THE HINGE CAGE AT LWR SIDE.REPLACED HINGE BEAM R/H O/B FLAP I/B HINGE LWR SIDE IAW SRM 51-31-01. (MINOR)
